On the regularity of the 2 + 1 dimensional equivariant Skyrme model

Dan Andrei Geba, Daniel Da Silva

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

One of the most interesting open problems concerning the Skyrme model of nuclear physics is the regularity of its solutions. In this article, we study 2 + 1 dimensional equivariant Skyrme maps, for which we prove, using the method of multipliers, that the energy does not concentrate. This is one of the important steps towards a global regularity theory.

Original languageEnglish
Pages (from-to)2105-2115
Number of pages11
JournalProceedings of the American Mathematical Society
Volume141
Issue number6
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Global existence
  • Nonconcentration of energy
  • Skyrme model

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the regularity of the 2 + 1 dimensional equivariant Skyrme model'. Together they form a unique fingerprint.

Cite this